A New Generalized Weighted Weibull Distribution

Creative Commons License

Abbas S., Ozal G., Shahbaz S. H., Shahbaz M. Q.

PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.15, no.1, pp.161-177, 2019 (ESCI) identifier identifier


In this article, we present a new generalization of weighted Weibull distribution using Topp Leone family of distributions. We have studied some statistical properties of the proposed distribution including quantile function, moment generating function, probability generating function, raw moments, incomplete moments, probability, weighted moments, Rayeni and q - th entropy. We have obtained numerical values of the various measures to see the effect of model parameters. Distribution of order statistics for the proposed model has also been obtained. The estimation of the model parameters has been done by using maximum likelihood method. The effectiveness of proposed model is analyzed by means of a real data sets. Finally, some concluding remarks are given.